Translator Disclaimer
April 2018 Norm convergence of logarithmic means on unbounded Vilenkin groups
György Gát, Ushangi Goginava
Banach J. Math. Anal. 12(2): 422-438 (April 2018). DOI: 10.1215/17358787-2017-0031

Abstract

In this paper we prove that, in the case of some unbounded Vilenkin groups, the Riesz logarithmic means converges in the norm of the spaces X(G) for every fX(G), where by X(G) we denote either the class of continuous functions with supremum norm or the class of integrable functions.

Citation

Download Citation

György Gát. Ushangi Goginava. "Norm convergence of logarithmic means on unbounded Vilenkin groups." Banach J. Math. Anal. 12 (2) 422 - 438, April 2018. https://doi.org/10.1215/17358787-2017-0031

Information

Received: 28 March 2017; Accepted: 17 July 2017; Published: April 2018
First available in Project Euclid: 17 November 2017

zbMATH: 06873508
MathSciNet: MR3779721
Digital Object Identifier: 10.1215/17358787-2017-0031

Subjects:
Primary: 42C10
Secondary: 40G99

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2018
Back to Top